# SDR CA040819004

- Difficulty date: August 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,782 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: NAS51733
- Condition: Bent
- Location: Door Latch
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN) WHILE IN CRUISE OF FL270 THE PILOT HEARD A BANG AND EXPERIENCED A PARTIAL LOSS OF PRESSURIZATION. HE INITIATED AN EMERGENCY DESCENT AND LANDED AT DESTINATION WITHOUT INCIDENT. UPON INVESTIGATION IT WAS NOTED THAT THE FORWARD UPPER LATCH PLATE HAD SHIFTED AND THAT ONE OF THE FOUR ATTACH SCREWS WAS MISSING.  THE REMAINING THREE SCREWS, ONE WAS BENT. THERE WERE NO VISIBLE IDENTIFICATION MARKINGS ON THE REMAINING SCREWS BUT THEY APPEAR TO BE AN507 SCREWS RATHER THAN THE REQUIRED NAS517. THE FORWARD UPPER LATCH HOOK BELLCRANK, P/N 50-430031-15, WAS ALSO DAMAGED.
